# SDR DHL2003362013

- Difficulty date: November 15, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- Engine: Ge CF650*
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Broken
- Location: Torque Limiter
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN CLIMB THRU 15,000 FT, NR 1 PITCH TRIM DISENGAGED, NR 1 PITCH TRIM ENGAGED, WITH NO PITCH TRIM FUNCTION. AFTER PITCH TRIM DISENGAGE, HARMONIC VIBE DURING LEVEL FLT AT 17,000 FT, VIBE CEASED WITH POWER REDUCTION. CLIMB THRU FL180, REPETITIVE LOUD NOISE OCCURRED. RETURN TO JFK. ENG PARAMETERS NORM THRU ALL FLT REGIMES. NO ABNORM ROLL TEND NOTED. YOKE VIBE FELT FROM 1ST INSTANCE OF A/C VIBE. FOUND 2 BROKEN WIRES AT PITCH TRIM TORQUE LIMITER. REPAIRED IAW ESPM. TORQUE LIMITER ALSO FOUND TO HAVE 1 BAD SWITCH. R&R LIMITER. NR 1 PITCH TRIM OPS CKD NORM. INSPECTED UPPER SURFACE OF RT STAB, FOUND PANEL MISSING FASTENERS. INSTALLED FASTENERS IAW MM.  A/C INSPECTED & FOUND SAFE OPERATING CONDITION FOR ACCEPTANCE FLT.
